# SDR USAA2010120392800

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 34,899 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON RIGHT AFT ENTRY DOOR SILL AT FR66 + 1 INCH, -Y254.  REPAIRED  RIGHT AFT ENTRY DOOR SILL AT FR66 + 1 INCH, -Y254 IAW EA 102370.
